# SDR AALA20050510

- Difficulty date: August 8, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHTS ON SEAT 21DEF INOPERATIVE.  REPAIRED BROKEN WIRE UNDER SEAT FOR EMERGENCY LIGHTS ON SEAT 21DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
